# SDR GLBA20060903

- Difficulty date: February 16, 2007
- Submitted: February 17, 2007
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 22,471 hours, 27,463 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 10138402524
- Part serial: 06349R9884
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, AIRCRAFT FLIGHT 5133, UPON ADVANCEMENT OF THROTTLE LEVERS A NEW CRACK APPEARED ON THE FIRST OFFICERS WINDOW. APPROXIMATELY 12 INCHES IN LENGTH. OUTER PANE ONLY. MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS WINDOW IAW MM 56-10.  OPERATIONAL CHECK OF WINDOW SYSTEM GOOD.
